# SDR SIMA20150113007

- Difficulty date: January 13, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 36,982 hours, 34,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING MARKER SIGN AT GALLEY AISLE CEILING ONLY ILLUMINATES AROUND THE EDGES.  INSTALLED EMER LIGHTING MARKER SIGN AT GALLEY AISLE IAW AMM 33-50-08.  OPERATIONS CHECKED GOOD.
